Alert archive / California / Small Craft Advisories in 2018
Small Craft Advisory 77, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 6, 2018, 2:14 AM PDT. It took effect at Sep 6, 2018, 5:00 PM PDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2018, 2:14 AM PDT (09:14 UTC)
- In effect from
- Sep 6, 2018, 5:00 PM PDT
- Expired
- Sep 12, 2018, 4:00 AM PDT
- In force
- 5 days
- Issued by
- NWS Eureka, CA
The text
As transmitted.
993 WHUS76 KEKA 060914 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 214 AM PDT Thu Sep 6 2018 PZZ475-061715- /O.NEW.KEKA.SC.Y.0077.180907T0000Z-180907T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 214 AM PDT Thu Sep 6 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT FRIDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 5 PM this afternoon to 11 AM PDT Friday. * WINDS...North 15 to 20 kt with gusts to 25 kt. * WAVES/SEAS...North 6 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
26 follow-up statements
192 WHUS76 KEKA 061543 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 843 AM PDT Thu Sep 6 2018 PZZ475-062345- /O.CON.KEKA.SC.Y.0077.180907T0000Z-180907T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 843 AM PDT Thu Sep 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT FRIDAY... * WINDS...North 15 to 20 kt with gusts to 25 kt. * WAVES/SEAS...North 6 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
810 WHUS76 KEKA 062118 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 218 PM PDT Thu Sep 6 2018 PZZ475-070615- /O.CON.KEKA.SC.Y.0077.180907T0000Z-180907T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 218 PM PDT Thu Sep 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT FRIDAY... * WINDS...North 15 to 20 kt with gusts to 25 kt. * WAVES/SEAS...North 6 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
801 WHUS76 KEKA 070338 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 838 PM PDT Thu Sep 6 2018 PZZ475-071145- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180907T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 838 PM PDT Thu Sep 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... * WINDS...North 15 to 20 kt with gusts to 25 kt. * WAVES/SEAS...North 5 to 6 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
329 WHUS76 KEKA 070905 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 205 AM PDT Fri Sep 7 2018 PZZ475-071715- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-180909T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 205 AM PDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... * WINDS...North 15 to 20 kt with gusts to 30 kt. * WAVES/SEAS...North 6 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
271 WHUS76 KEKA 071610 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 910 AM PDT Fri Sep 7 2018 PZZ475-080015- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180909T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 910 AM PDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... * WINDS...North 15 to 20 kt with local gusts to 30 kt downwind of Cape Mendocino. * WAVES/SEAS...North 6 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
562 WHUS76 KEKA 072114 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 214 PM PDT Fri Sep 7 2018 PZZ475-080515- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-180910T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 214 PM PDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... * WINDS...North 15 to 20 kt with local gusts to 30 kt downwind of Cape Mendocino. * WAVES/SEAS...North 6 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
517 WHUS76 KEKA 080357 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 857 PM PDT Fri Sep 7 2018 PZZ475-081200- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 857 PM PDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM SUNDAY... * WINDS...N 15 to 20 kt with local gusts to 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
012 WHUS76 KEKA 080955 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 255 AM PDT Sat Sep 8 2018 PZZ475-081800- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T0000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 255 AM PDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WINDS...N 15 to 20 kt with local gusts to 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
590 WHUS76 KEKA 081018 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 318 AM PDT Sat Sep 8 2018 PZZ475-081830- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 318 AM PDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 to 20 kt with local gusts to 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
276 WHUS76 KEKA 081542 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 842 AM PDT Sat Sep 8 2018 PZZ455-082345- /O.EXB.KEKA.SC.Y.0077.180908T2200Z-180910T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 842 AM PDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM PDT MONDAY... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 8 AM PDT Monday. * WINDS...N 15 to 25 kt with local gusts to around 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-082345- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 842 AM PDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 to 25 kt with local gusts to around 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
143 WHUS76 KEKA 082158 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 258 PM PDT Sat Sep 8 2018 PZZ455-090600- /O.CON.KEKA.SC.Y.0077.180908T2200Z-180910T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 258 PM PDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY... * WINDS...N 15 to 25 kt with local gusts to around 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-090600- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 258 PM PDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 to 25 kt with local gusts to around 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
549 WHUS76 KEKA 090406 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 906 PM PDT Sat Sep 8 2018 PZZ455-091215- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 906 PM PDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM MONDAY... * WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of Cape Mendocino. * SEAS...NW 5 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-091215- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 906 PM PDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM TUESDAY... * WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 8 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
145 WHUS76 KEKA 090946 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 246 AM PDT Sun Sep 9 2018 PZZ455-091800- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 246 AM PDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY... * WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of Cape Mendocino. * SEAS...NW 5 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-091800- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 246 AM PDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 8 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
877 WHUS76 KEKA 091532 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 832 AM PDT Sun Sep 9 2018 PZZ455-092345- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180910T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 832 AM PDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY... * WINDS...N 15 to 25 kt with localized gusts to 30 kt downwind of Cape Mendocino. * SEAS...NW 5 to 7 feet at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ475-092345- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 832 AM PDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 to 25 kt with local gusts to 30 kt downwind of Cape Mendocino. * SEAS...N 6 to 8 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
522 WHUS76 KEKA 092159 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 259 PM PDT Sun Sep 9 2018 PZZ455-475-100600- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-180911T1700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 259 PM PDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PDT TUESDAY... * WINDS...N 15 to 25 kt with gusts to 30 kt downwind of Cape Mendocino. * SEAS...NW 5 to 8 feet at 6 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
920 WHUS76 KEKA 100405 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 905 PM PDT Sun Sep 9 2018 PZZ455-475-101215- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180911T1700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 905 PM PDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM TUESDAY... * WINDS...N 15 to 25 kt. Gusts to 30 kt downwind of Cape Mendocino. * SEAS...NW 6 to 8 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
029 WHUS76 KEKA 101016 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 316 AM PDT Mon Sep 10 2018 PZZ455-475-101830- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-180912T0100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 316 AM PDT Mon Sep 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT TUESDAY... * WINDS...N 15 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * SEAS...NW 6 to 8 feet at 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
583 WHUS76 KEKA 101535 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 835 AM PDT Mon Sep 10 2018 PZZ455-475-102345- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 835 AM PDT Mon Sep 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY... * WINDS...N 15 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * SEAS...NW 6 to 9 feet at 6 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
069 WHUS76 KEKA 102140 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 240 PM PDT Mon Sep 10 2018 PZZ455-475-110545- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 240 PM PDT Mon Sep 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY... * WINDS...N 15 to 25 kt. Local gusts to around 35 kt downwind of Cape Mendocino. * SEAS...NW 7 to 9 feet at 6 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
309 WHUS76 KEKA 110311 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 811 PM PDT Mon Sep 10 2018 PZZ455-475-111115- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 811 PM PDT Mon Sep 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY... * WINDS...N 15 to 25 kt. Gusts to 35 kt near Cape Mendocino. * SEAS...NW 7 to 9 feet at 7 to 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
349 WHUS76 KEKA 110955 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 255 AM PDT Tue Sep 11 2018 PZZ455-475-111800- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-180912T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 255 AM PDT Tue Sep 11 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 15 to 25 kt. Gusts to 30 kt near Cape Mendocino. * SEAS...NW 7 to 9 feet at 7 to 9 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
903 WHUS76 KEKA 111600 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 900 AM PDT Tue Sep 11 2018 PZZ455-475-120000- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 900 AM PDT Tue Sep 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 15 to 25 kt. Local gusts around 30 kt. * SEAS...N 5 to 7 feet at 7 seconds mixed with NW 5 feet at 10 seconds for combined seas of 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
422 WHUS76 KEKA 112128 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 228 PM PDT Tue Sep 11 2018 PZZ455-475-120530- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 228 PM PDT Tue Sep 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 15 to 25 kt. Local gusts to 30 kt. * SEAS...N 5 to 7 feet at 7 seconds mixed with NW 5 feet at 10 seconds for combined seas of 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
562 WHUS76 KEKA 120352 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 852 PM PDT Tue Sep 11 2018 PZZ455-475-121100- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-180912T1100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 852 PM PDT Tue Sep 11 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT WEDNESDAY... * WINDS...N 15 to 25 kt. Local gusts to 30 kt. * SEAS...N 5 to 7 feet at 7 seconds mixed with NW 5 feet at 10 seconds for combined seas of 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
061 WHUS76 KEKA 120950 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 250 AM PDT Wed Sep 12 2018 PZZ455-475-121100- /O.CON.KEKA.SC.Y.0077.000000T0000Z-180912T1100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 250 AM PDT Wed Sep 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... * WINDS...N 15 to 25 kt. * SEAS...N 5 to 7 feet at 7 seconds mixed with NW 5 feet at 10 seconds for combined seas of 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
594 WHUS76 KEKA 121055 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 355 AM PDT Wed Sep 12 2018 PZZ455-475-121200- /O.EXP.KEKA.SC.Y.0077.000000T0000Z-180912T1100Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 355 AM PDT Wed Sep 12 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM PDT EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 2:48 PM PDT, 11 hours 26 minutes earlier.
Area forecast discussion, Sep 5, 2:48 PM PDT, 11 hours 26 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 248 PM PDT Wed Sep 5 2018 .SYNOPSIS...Seasonably warm and dry weather conditions will persist across the interior for the next several days. Coastal areas will be cool and mostly cloudy with perhaps some afternoon sunshine through the end of the week. && .DISCUSSION...Stratus has been covering much of the coast today. The marine layer appeared to be relatively shallow, around 1000 feet or less with a light offshore wind component. Persistent coastal stratus will be around for the next couple of days as north to northwesterly winds slowly return to the nearshore waters. Confidence is not high there will be much clearing or sunshine on Thursday except in the coastal river valleys. High resolution models indicate higher chances for clearing south of Cape Mendocino on Friday as northerly winds increase offshore. Temperature trends were by means definitive today. As of 2pm, some sites susceptible to marine air intrusion have been 5 to 10F cooler. Meanwhile, most interior sites were about the same as the day before to a few degrees warmer. Confidence is not high there will be substantial cooling over the two days, Thursday and Friday. Latest statistical guidance as well as all the models indicates subtle warming through Friday as a broad ridge aloft builds offshore. Granted we will not have a pronounced offshore flow pattern to suppress the marine air from trickling into the coastal river valleys. A couple of dry cold front will pass across the area heading into the weekend and into the early portion of next week. The first one should knock interior temperatures down this weekend to around normal. Temperatures in the interior will likely trend below normal early to mid next week behind the second front. No rain is expected with any of these fronts. Drizzle with be a possibility through. These fronts may eventually disrupt or completely wipe out the marine layer for greater sunshine at the coast. && .AVIATION...North Coast weather remained nearly static as stratus continued to engulf much of the immediate and nearby coastal areas. One notable difference from yesterday was that by early/mid-morning, skies were mostly clear at ACV and CEC except for a layer of smoke at CEC. Overnight IFR/LIFR clouds besieged the coast and continued into the afternoon today, assisted by several eddys offshore. A late morning CEC pirep reported cloud tops less than 1000 feet with a semi- diffuse smoke layer above. Inland areas: Clear skies prevailed and will continue so, although local Vis smoke/haze (FU/HZ) restrictions possible in the morning again due to wildfires. Low clouds moved within a few miles of UKI, but stayed south of the airport. Stratus advection for Thursday seems unlikely considering today. However looking at the HRRR SFC RH, at least few to scattered stratus is possible (with a south flow). /TA && .MARINE...issued at 327 AM PDT Wed Sep 5 2018. The surface pressure gradient along the coast is forecast to weaken during the next 12 hours, which will lead to the dissipation of gusty north winds and steep wind waves by Wednesday afternoon. Thereafter, several days of relatively calm marine conditions will be followed by a strengthening surface pressure gradient resulting in the redevelopment of small craft winds/waves over the southern coastal waters. Otherwise, a 2-4 foot southerly swell oscillating between a period of 10 to 20 seconds will spread north across the waters during the next seven days. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 5 PM PDT this afternoon for PZZ470-475. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Sep 5, 3:36 AM PDT, 22 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 336 AM PDT Wed Sep 5 2018 CAZ101>113-061045- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 336 AM PDT Wed Sep 5 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.